Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Can taking Flomax and Zoloft along with Lisinopril and Metopolol make me light headed?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
Hi, I was wondering if taking flomax and zoloft. along with lisinpril and metopol and can make me light headed and feel light i'm going to pass out. thanks Ron
Posted Sat, 25 Aug 2012 in Medicines and Side Effects
Answered by Dr. Anil Grover 3 hours later
Thanks for writing.
I am a medical specialist with an additional degree in cardiology. I read your mail with diligence.

There is potential situation of drug interaction here

If you are taking metoprolol then this drug crosses blood brain barrier can aggravate already existing depression, As in drugs many substitutes are available, your doctor will add another drug to Lisinopril if needed.

Some people react to zoloft with insomnia then the tablet should be taken in the morning some people have sedation with it then the drug should be taken in the evening.
Flomax causes giddiness or dizziness more so when one gets up from lying to sitting position. Recommendation is to keep sitting till dizziness pass on then only get up. Usually this symptom is short lived on treatment, if it persists please report to your doctor.

Reading your mail, makes me feel that your Urologist did not give you complete information. The issues you raised are amenable to treatment with very few limitation. I would urge you to have one to one appointment with the Urologist the one who performed surgery and I am sure, most of the issues sorted out. Good Luck.
With Best Wishes
Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor